# SDR AALA20050039

- Difficulty date: January 22, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N7519A
- Make and model: Doug DC-9-82
- Aircraft serial: 49896
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - EN ROUTE MIA-DFW NOSE LANDING GEAR WOULD NOT RETRACT.  RETURNED MIA AND LANDED WITHOUT INCIDENT.  REPLACED PROXIMITY SWITCH ELECTRONIC UNIT AND CLEANED NOSE GEAR UP SENSOR.  CYCLED NOSE GEAR NUMEROUS CYCLES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
